Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 30, 2016Monroe County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 30, 2016, 5:29 PM EDT for Monroe County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2016, 5:29 PM EDT (21:29 UTC)
Expired
Jun 30, 2016, 6:00 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

County Monroe County, GA

The radar

The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
1632 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

437 
WWUS82 KFFC 302129
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT THU JUN 30 2016
 
GAZ058-059-071-302200-
JASPER GA-BUTTS GA-MONROE GA-
529 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JASPER...
SOUTHEASTERN BUTTS AND NORTHEASTERN MONROE COUNTIES UNTIL 600 PM
EDT...

AT 529 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
FLOVILLA... OR 8 MILES NORTH OF FORSYTH...MOVING EAST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...FLOVILLA...JULIETTE...BLOUNT...BERNER...INDIAN SPRINGS
STATE PARK AND HIGH FALLS STATE PARK.

LAT...LON 3307 8400 3317 8404 3325 8397 3326 8384
      3317 8372 3314 8375 3313 8382 3310 8379
      3299 8392
TIME...MOT...LOC 2129Z 276DEG 10KT 3315 8390 

$$

DJN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 30, 3:01 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 30, 3:01 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT THU JUN 30 2016

.SHORT TERM /Tonight through Friday Night/...

The latest surface analysis shows surface trough has shifted
southward ever so slightly but still generally from la Grange to
Athens. North of this feature...a very sharp gradient to the dry
air exists with dewpoints falling int the mid 50s over the far NW
corner of the state., Along and south of the boundary
though...ample moisture exists for storm development...mainly at
the low levels for North GA but deep layer moisture in place for
all of central GA.

Mixed layer CAPE in excess of 3000 J/KG over
portions of east GA at this hour and well over 2000 along and
south of the trough axis. This has already allowed for the
development of strong to isolated severe storms across the area.
The storms that form along and north the I 20 corridor will have
the benefit of dry air aloft and DCAPE values of 1200 J/KG to aid
the wind threat. In addition...hail will be prominent in these
storms with reports already coming out of Gwinnett county. For the
southern tier storms...with deeper moisture present...anticipate
additional flooding concerns down there due to slow movement of
the storms.

We get a little upper level push for Friday which takes surface
trough axis southward. In addition...deep layer moisture will be
on the decrease area wide. Not enough of a dropoff for southern
sections to completely shut convection down but will be looking
more like 20 to 30 pops as opposed to the 60s of today.

Deese

.LONG TERM /Saturday through Thursday/...

The GFS continues to advertise a strong mid level trough to move
through the Tennessee valley through the afternoon on the 4th. It
will depend on timing as to whether we see washout conditions for
the 4th festivities or it is more scattered in nature ahead of the
trough. For now...kept it as mid range scattered but this
timeframe will need to be monitored closely for possible upgrade
to likely pops.

Deese

&&

AVIATION...
18Z UPDATE...
TSRA developing across southern sections of the forecast area and
look to affect mainly Macon and Columbus terminals this afternoon.
There is a line trying to develop as well just south of Athens so
will need to watch closely for possible inclusion of TEMPO there.
Otherwise...once TSRA dissipates tonight...MVFR to IFR cigs look
to develop but location is in question with one model showing ATL
and the other showing the south terminals. Favoring the southern
solution for now which puts IFR at MCN and CSG but keeps
conditions SCT for now at ATL.

//ATL CONFIDENCE...18Z UPDATE...
Medium on IFR potential.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  94  70  96 /  30  10  10  30
Atlanta         72  92  73  94 /  20   5   5  30
Blairsville     63  87  65  87 /  20   5   5  30
Cartersville    65  93  68  93 /  10   5   5  30
Columbus        72  94  73  97 /  40  20  10  30
Gainesville     70  91  71  93 /  30  10   5  30
Macon           71  95  72  97 /  60  20  10  30
Rome            64  94  69  93 /  10   5   5  30
Peachtree City  68  93  68  95 /  20  10   5  30
Vidalia         73  92  74  95 /  60  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....Deese
AVIATION...Deese
Hazardous weather outlook, Jun 30, 3:54 AM EDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 AM EDT THU JUN 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
354 AM EDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A STATIONARY FRONT ACROSS CENTRAL GEORGIA WILL REMAIN IN PLACE
THROUGH TONIGHT. THIS WILL KEEP A CHANCE OF THUNDERSTORMS OVER
PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY DURING THE AFTERNOON
AND EVENING HOURS...AND GENERALLY SOUTH OF A LINE FROM ROME TO
CHATSWORTH. A FEW OF THESE STORMS COULD BECOME STRONG WITH GUSTY
WINDS...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. THE CHANCE OF
THUNDERSTORMS BECOMES BETTER SUNDAY AND MONDAY AS A STATIONARY
FRONT LIFTS NORTH ACROSS NORTH GEORGIA. A FEW STORMS COULD BECOME
STRONG EACH AFTERNOON AND EVENING WITH THE MAIN THREATS BEING
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 30, 3:56 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT THU JUN 30 2016

GAZ093-095-105-302030-
MACON GA-HOUSTON GA-DOOLY GA-
356 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHWESTERN
HOUSTON AND NORTHWESTERN DOOLY COUNTIES UNTIL 430 PM EDT...

AT 356 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOOLING...OR 8 MILES
EAST OF OGLETHORPE...MOVING EAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...UNADILLA...MONTEZUMA...DOOLING...MOSS OAK...MEADOWDALE AND
HENDERSON.

LAT...LON 3231 8403 3245 8381 3245 8380 3246 8380
      3248 8376 3224 8372 3221 8398
TIME...MOT...LOC 1956Z 252DEG 6KT 3231 8391

DJN
Special weather statement, Jun 30, 4:04 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT THU JUN 30 2016

GAZ048-057>059-302030-
HENRY GA-NEWTON GA-JASPER GA-BUTTS GA-
404 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...SOUTHERN
NEWTON...WESTERN JASPER AND BUTTS COUNTIES UNTIL 430 PM EDT...

AT 403 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LOCUST GROVE TO NEAR JACKSON...AND MOVING SOUTH
AT 10 MPH.

  HAZARD...HEAVY RAIN...UP TO 40 MPH WIND...AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JACKSON...LOCUST
GROVE...JENKINSBURG...STEWART...WORTHVILLE...STARK...OLA... TURTLE
COVE...NORTH ALCOVY AND FINCHERVILLE.

LAT...LON 3333 8413 3326 8379 3345 8380 3348 8405
TIME...MOT...LOC 2003Z 346DEG 7KT 3337 8406 3332 8391
Special weather statement, Jun 30, 4:29 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT THU JUN 30 2016

GAZ046-048-302100-
NEWTON GA-ROCKDALE GA-
429 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEWTON AND ROCKDALE
COUNTIES UNTIL 500 PM EDT...

AT 427 PM EDT...A STRONG THUNDERSTORM WAS OVER GEORGIA INTERNATIONAL
HORSE PARK...OR NEAR CONYERS...MOVING NORTHEAST AT 5 MPH.

  HAZARD...HEAVY RAIN AND UP TO 40 MPH WIND...FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...COVINGTON...OXFORD...PORTERDALE...GEORGIA INTERNATIONAL
HORSE PARK...LAKEVIEW ESTATES...MILSTEAD...GUM CREEK...BIG HAYNES
CREEK PARK... ALMON AND MAGNET.

LAT...LON 3377 8395 3363 8377 3351 8397 3362 8411
      3366 8409 3379 8398
TIME...MOT...LOC 2027Z 225DEG 6KT 3367 8393
Special weather statement, Jun 30, 4:31 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT THU JUN 30 2016

GAZ046>048-302100-
NEWTON GA-ROCKDALE GA-WALTON GA-
431 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NEWTON...
NORTHEASTERN ROCKDALE AND WESTERN WALTON COUNTIES UNTIL 500 PM EDT...

AT 431 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUT GROVE...OR NEAR
COVINGTON...MOVING NORTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...COVINGTON...LOGANVILLE...SOCIAL CIRCLE...OXFORD...WALNUT
GROVE... BETWEEN...JERSEY...GEORGIA INTERNATIONAL HORSE PARK...GUM
CREEK...BIG HAYNES CREEK PARK...HERNDONVILLE AND YOUTH.

LAT...LON 3358 8384 3373 8400 3387 8385 3369 8367
TIME...MOT...LOC 2031Z 236DEG 10KT 3370 8387
Special weather statement, Jun 30, 4:32 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUN 30 2016

GAZ071-072-081-082-302100-
CRAWFORD GA-JONES GA-MONROE GA-BIBB GA-
432 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD...SOUTHERN
JONES...SOUTHEASTERN MONROE AND BIBB COUNTIES UNTIL 500 PM EDT...

AT 429 PM EDT...STRONG THUNDERSTORMS WERE FROM LIZELLA TO MACON
                ...MOVING EAST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE TOBESOFKEE...SKIPPERTON...
RUTLAND...CROSS KEYS...ARKWRIGHT...LIZELLA AND JACK BROWN ESTATES.

LAT...LON 3289 8395 3298 8363 3275 8356 3274 8358
      3274 8360 3272 8360 3269 8375 3269 8377
      3268 8378 3266 8389
TIME...MOT...LOC 2029Z 248DEG 8KT 3281 8369

16
Special weather statement, Jun 30, 5:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT THU JUN 30 2016

GAZ058-059-071-302200-
JASPER GA-BUTTS GA-MONROE GA-
529 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JASPER...
SOUTHEASTERN BUTTS AND NORTHEASTERN MONROE COUNTIES UNTIL 600 PM
EDT...

AT 529 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
FLOVILLA... OR 8 MILES NORTH OF FORSYTH...MOVING EAST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...FLOVILLA...JULIETTE...BLOUNT...BERNER...INDIAN SPRINGS
STATE PARK AND HIGH FALLS STATE PARK.

LAT...LON 3307 8400 3317 8404 3325 8397 3326 8384
      3317 8372 3314 8375 3313 8382 3310 8379
      3299 8392
TIME...MOT...LOC 2129Z 276DEG 10KT 3315 8390

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:25 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Oconee, Walton35 min
Jun 29, 9:48 PM EDTSevere Thunderstorm WarningFFCWalton27 min
Jun 29, 10:09 PM EDTSevere Thunderstorm WarningFFCBarrow, Oconee, Walton36 min
Jun 29, 11:30 PM EDTSpecial Weather StatementFFCOconee45 min
Jun 29, 11:34 PM EDTSpecial Weather StatementFFCOglethorpe41 min
Jun 30, 12:36 AM EDTSpecial Weather StatementFFCJackson39 min
Jun 30, 2:11 PM EDTSpecial Weather StatementFFCTreutlen34 min
Jun 30, 2:13 PM EDTSpecial Weather StatementFFCStewart, Webster47 min
Jun 30, 2:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 30, 2:32 PM EDTSevere Thunderstorm WarningFFCGwinnett28 min
Jun 30, 2:56 PM EDTSpecial Weather StatementFFCTreutlen49 min
Jun 30, 3:00 PM EDTSpecial Weather StatementFFCStewart, Webster30 min
Jun 30, 3:31 PM EDTSpecial Weather StatementFFCDooly29 min
Jun 30, 3:47 PM EDTSpecial Weather StatementFFCPutnam28 min
Jun 30, 3:56 PM EDTSpecial Weather StatementFFCMacon34 min
Jun 30, 4:04 PM EDTSpecial Weather StatementFFCButts26 min
Jun 30, 4:29 PM EDTSpecial Weather StatementFFCRockdale31 min
Jun 30, 4:31 PM EDTSpecial Weather StatementFFCWalton29 min
Jun 30, 4:32 PM EDTSpecial Weather StatementFFCBibb28 min
Jun 30, 4:51 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe39 min
Jun 30, 5:16 PM EDTSevere Thunderstorm WarningFFCJasper29 min
Jun 30, 5:42 PM EDTSpecial Weather StatementFFCOconee33 min
Jun 30, 5:43 PM EDTSpecial Weather StatementFFCMorgan32 min
Jun 30, 5:45 PM EDTSevere Thunderstorm WarningFFCJasper, Putnam30 min
Jun 30, 5:53 PM EDTSevere Thunderstorm WarningFFCPutnam37 min
Jun 30, 5:57 PM EDTSpecial Weather StatementFFCMonroe33 min
Jun 30, 6:13 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee32 min
Jun 30, 6:46 PM EDTSpecial Weather StatementFFCClarke, Madison29 min
Jun 30, 7:19 PM EDTSpecial Weather StatementFFCTaliaferro26 min
Jun 30, 7:23 PM EDTSpecial Weather StatementFFCLumpkin22 min
Jun 30, 7:31 PM EDTSpecial Weather StatementFFCClayton29 min
Jun 30, 7:58 PM EDTSpecial Weather StatementFFCLumpkin, White32 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.